# SDR UHLA2010030300022

- Difficulty date: March 3, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT CTR FUSELAGE I APPROX 12 INCHES BELOW 'U' IN 'OPERATED BY SHUTTLE AMERICA' LOGO.  DENT IS 1.75L X 1.5W X .085D.  DENT IS BETWEEN FR24 AND FR25 AND BETWEEN STR 18L AND STR 19L.  MANUFACTURED NEW TRIPLER FROM 2024-T3 .050 IAW EMB SRM 53-21-01.  ALODINED AND PRIMED TRIPLER IAW EMB 170 SRM 51-23-04 AND 51-23-05.  INSTALLED TRIPLER IAW EMB 170 SRM 53-21-01.  MAJOR REPAIR.
